一类具p-Laplacian算子的m点边值问题的三个正解
Three Positive Solutions for a Class of m-Point Boundary Value Problem with One-Dimensional p-Laplacian

作者: 白冬龙 , 封汉颍 :;

关键词: m点边值问题Leggett-Williams不动点定理p-Laplacian算子m-Point Boundary Value Problem Leggett-Williams Fixed Point Theorem Cone p-Laplacian Operator

摘要: 暂无

文章引用: 白冬龙 , 封汉颍 (2011) 一类具p-Laplacian算子的m点边值问题的三个正解。 理论数学, 1, 107-113. doi: 10.12677/pm.2011.12022

参考文献

[1] V. A. Il’in, E. I. Moiseev. Nonlocal boundary value problem of the second kind for a Sturm-Liouville operator. Differential Equations, 1987, 23(8): 979-987.

[2] S. P. Chen. Three positive solutions of multi-point BVPs established by using Leggett-Williams fixed point theorem. Journal of Sichuan Normal University, 2009, 32(4): 465-469.

[3] Y. Chen. Multiple positive solutions for semipositone m-point boundary value problems. Chinese Journal of Engineering Mathematics, 2009, 26(2): 349-356.

[4] 杜波, 葛渭高. 一类具p-Laplacian算子边值问题的三个正解的存在性[J]. 数学的实践与认识, 2008, 38(20): 201-204.

[5] Y. P. Guo, Y. D. Ji, and J. H. Zhang. Three positive solutions for a nonlinear nth-order m-point boundary value problem. Nonlinear Analysis, 2008, 68(11): 3485-3492.

[6] D. H. Ji, H. Y. Feng, and W. G. Ge. The existence of symmetric positive solutions for some nonlinear equation systems. Applied Mathematics and Computation, 2008, 197(1): 51-59.

[7] X. J. Liu, J. Q. Qiu, and Y. P. Guo. Three positive solutions for second-order m-point boundary value problems. Applied Mathematics and Computation, 2004, 156(3): 733-742.

[8] R. Y. Ma, D. M. Cao. Positive solutions to an m-point boundary value problem. Applied Mathematical—A Journal of Chinese Universities, 2002, 17 (1): 24-30.

[9] Z. Wu, L. L. Wang. Multiple positive solutions for singular boundary value problems with p-Laplacian. Annals of Differential Equations, 2007, 23(4): 519-524.

[10] 赵俊芳, 王文丽, 葛渭高. 具p-Laplacian算子的多点边值问题三个对称正解的存在性[J]. 数学学报, 2009, 52(2): 259-268.

[11] 张晓燕, 孙经先. 一维奇异p-Laplacian方程多解的存在性[J]. 数学物理学报, 2006, 26(1): 143-149.

[12] R. W. Leggett, L. R. Williams. Multiple positive fixed points of nonlinear operators on ordered Banach spaces. Indiana University Mathematics Journal, 1979, 28(4): 673-688.

分享
Top